Alert archive / Pennsylvania / Areal Flood Warnings in 2017
Areal Flood Warning 21, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this areal flood warning at Jun 24, 2017, 12:22 AM EDT for Fayette County, Greene County, Westmoreland County, Pennsylvania. It was in force for 9 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2017, 12:22 AM EDT (04:22 UTC)
- Expired
- Jun 24, 2017, 9:15 AM EDT
- In force
- 9 hr
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Fayette County, PA, Greene County, PA, Westmoreland County, PA
The radar
The Pittsburgh radar (KPBZ), 75 km from the middle of the area, began a volume at 04:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 1:10 AM EDT | FLOOD | Emery, PA | SOUTH BRANCH BROWNS RUN FLOODING LECKRONE MASONTOWN ROADWAY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 00:00Z, 4.4 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 960 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- -92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
369
WGUS41 KPBZ 240422
FLWPBZ
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Pittsburgh PA
1222 AM EDT SAT JUN 24 2017
PAC051-059-129-241315-
/O.NEW.KPBZ.FA.W.0021.170624T0422Z-170624T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Westmoreland PA-Greene PA-Fayette PA-
1222 AM EDT SAT JUN 24 2017
The National Weather Service in Pittsburgh has issued a
* Flood Warning for...
Southeastern Westmoreland County in southwestern Pennsylvania...
Greene County in southwestern Pennsylvania...
Fayette County in southwestern Pennsylvania...
* Until 915 AM EDT Saturday.
* At 1218 AM EDT, radar indicated that rain was diminishing in the
warned area. However, runoff from the heavy rainfall will
continue through the night. This areal flood warning replaces the
flash flood warnings issued on Friday evening.
FLOODING... Occurring.
ESTIMATED RAINFALL... 2 to 3 inches.
ADDITIONAL RAINFALL...a tenth to a quarter inch.
Do not drive past road closure barriers, through areas where water
is flowing over the road, and move to high ground quickly if flood
water threatens your residence.
Please report flooding by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night, when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4031 7904 3990 7940 3985 7942 3979 7936
3978 7939 3974 7941 3973 7939 3972 8051
3993 8051 4001 8023 3999 8011 4001 8006
3997 8004 3999 7999 4001 7999 3999 7994
4003 7988 4008 7990
$$
151 follow-up statement
579
WGUS81 KPBZ 241313
FLSPBZ
Flood Statement
National Weather Service Pittsburgh PA
913 AM EDT SAT JUN 24 2017
PAC051-059-129-241319-
/O.EXP.KPBZ.FA.W.0021.000000T0000Z-170624T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Westmoreland PA-Greene PA-Fayette PA-
913 AM EDT SAT JUN 24 2017
...THE FLOOD WARNING WILL EXPIRE AT 915 AM EDT FOR SOUTHEASTERN
WESTMORELAND...GREENE AND FAYETTE COUNTIES...
The rain has ended however, there are still a few roads closed due
to rainfall from yesterday in Fayette county. The water will
continue to recede during the day. If you encounter water crossing
the road, please turn around and don't drown.
LAT...LON 4031 7904 3990 7940 3985 7942 3979 7936
3978 7939 3974 7941 3973 7939 3972 8051
3993 8051 4001 8023 3999 8011 4001 8006
3997 8004 3999 7999 4001 7999 3999 7994
4003 7988 4008 7990
$$What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this areal flood warning went out at Jun 24, 12:14 AM EDT, 8 minutes earlier.
Area forecast discussion, Jun 24, 12:14 AM EDT, 8 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
1214 AM EDT Sat Jun 24 2017
.SYNOPSIS...
A cold front sweeping through this morning returning
comfortable humidity levels to the area. Below normal
temperatures greet us early next week.
&&
.NEAR TERM /THROUGH TODAY/...
Light to moderate rainfall will continue to shift eastward this
morning following the low. Much drier air evident on the low-
level water vapor imagery to our west is quickly eroding the
western edge of the rain as the low departs. The result will be
an end to any appreciable rainfall by daybreak, ending in our
southeast counties last. The Flash Flood Watch will be allowed
to expire at 2am, as scheduled.
The cold front will move through later this morning, leaving in
its wake lower dewpoints and clearing skies. Despite drying
through the column, some residual moisture will be present in
the mid-levels today. This will allow afternoon cu to develop as
cold air advection commences. Northern zones near and north of
I-80 could see an afternoon shower develop as a weak upper-level
shortwave passes through the broader trough. Precipitation
amounts with this activity should be negligible.
Increasing sunshine will compete against the cold air advection;
the result will be high temperatures right around the average.
&&
.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
Dry weather continues for the second half of the weekend
despite less sunshine. Yet another passing short wave will bring
clouds and given its stronger than the one Saturday isolated
showers are possible north of the I-76 corridor in the late
afternoon / early evening hours Sunday.
Mid level heights continue to fall as we kick off a new work
week. Most of the energy will reside along the lakes, so precip
chances are small over northern WV and western MD when compared
to northwest PA. Any shower will be brief. The bigger story is
the spring like feel as daytime high temps do not leave the 60s
Monday! This will be almost 15 degrees below normal.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
Highlights:
- Cool start - warm end temp wise
- Unsettled weather returns Friday
- No heat waves or high water threat
Mid level heights increase with a ridge building into the
eastern United States. This will bring temps back to normal
levels by Thursday and above normal by a week from now.
&&
.AVIATION /04Z SATURDAY THROUGH WEDNESDAY/...
VFR weather will yield to MVFR and IFR cigs this evening in wake
of the cold front. Drier air will work into the area toward 12Z
bringing terminals back to VFR where they will stay for the
balance of the forecast. Winds will be gusty from the WSW
tomorrow afternoon with peak gusts around 20 kts.
.OUTLOOK...
Upper trough may bring occasional restrictions Sun and Mon in
afternoon showers/storms.
&&
.HYDROLOGY...
River forecasts have been tweaked upward across Mon and
headwaters of Ohio river. We still do not have any forecast
points going to flood, but Pittsburgh, Elizabeth, and Charleroi
are predicted to reach action stage.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...Flash Flood Watch until 2 AM EDT early this morning for MDZ001.
OH...Flash Flood Watch until 2 AM EDT early this morning for OHZ059-
068-069.
PA...Flash Flood Watch until 2 AM EDT early this morning for
PAZ021>023-029-031-073>076.
WV...Flash Flood Watch until 2 AM EDT early this morning for
WVZ002>004-012-021-509>514.
&&Hazardous weather outlook, Jun 23, 11:00 PM EDT, 1 hour 22 minutes before
Hazardous Weather Outlook National Weather Service Pittsburgh PA 1100 PM EDT Fri Jun 23 2017 MDZ001-OHZ059-068-069-PAZ021>023-029-031-073>076-WVZ002>004-012-021- 509>514-250300- Garrett-Belmont-Noble-Monroe-Allegheny-Armstrong-Indiana-Washington- Greene-Westmoreland-Westmoreland Ridges-Fayette-Fayette Ridges- Brooke-Ohio-Marshall-Wetzel-Marion-Monongalia- Ridges of Eastern Monongalia and Northwestern Preston-Preston- Eastern Preston-Western Tucker-Eastern Tucker- 1100 PM EDT Fri Jun 23 2017 ...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT SATURDAY... This Hazardous Weather Outlook is for western Maryland, east central Ohio, southwest Pennsylvania, west central Pennsylvania, northern West Virginia and northern panhandle of West Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. OHZ039>041-048>050-057-058-PAZ007>009-013>016-020-WVZ001-250300- Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson-Muskingum- Guernsey-Mercer-Venango-Forest-Lawrence-Butler-Clarion-Beaver- Hancock- 1100 PM EDT Fri Jun 23 2017 This Hazardous Weather Outlook is for east central Ohio, northwest Pennsylvania, west central Pennsylvania, western Pennsylvania and northern West Virginia. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Special weather statement, Jun 23, 8:40 PM EDT, 3 hours 42 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
840 PM EDT FRI JUN 23 2017
MDZ001-WVZ021-509>512-240115-
Garrett-Eastern Preston-Ridges of Eastern Monongalia and Northwestern
Preston-Marion-Monongalia-Preston-
840 PM EDT FRI JUN 23 2017
...A STRONG THUNDERSTORM CAPABLE OF PRODUCING GUSTY WIND WILL AFFECT
WEST CENTRAL GARRETT...SOUTHEASTERN MONONGALIA...CENTRAL PRESTON AND
SOUTHEASTERN MARION COUNTIES...
At 840 PM EDT, a strong thunderstorm was located near Grafton, moving
east at 50 mph.
Wind gusts up to 55 mph are possible with this storm.
Locations impacted include...
Kingwood... Terra Alta...
Rowlesburg... Pleasant Valley...
Newburg... Reedsville...
Masontown... Albright...
Tunnelton... Valley Point...
Hutton... Crellin...
This includes Interstate 79 in West Virginia near mile marker 135.
This storm may intensify, so monitor local radio or television
stations for additional information and possible warnings from the
National Weather Service.
LAT...LON 3944 7990 3945 7994 3942 8001 3940 8003
3939 8009 3941 8011 3940 8012 3940 8015
3946 8015 3962 7952 3936 7944 3932 7989
TIME...MOT...LOC 0040Z 256DEG 41KT 3939 8003
FriesLocal storm report, Jun 23, 8:46 PM EDT, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
846 PM EDT FRI JUN 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TORNADO 1 ESE LONG PINE 40.10N 80.15W
06/23/2017 WASHINGTON PA NWS STORM SURVEY
PRELIMINARY INFORMATION FROM NWS STORM SURVEY INDICATES
CLEAR TORNADO DAMAGE TO TREES AND BUILDINGS. FULL
DETAILS PENDING.
&&
EVENT NUMBER PBZ1701720
FRIESLocal storm report, Jun 23, 9:48 PM EDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
948 PM EDT FRI JUN 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0933 PM FLASH FLOOD DERRY 40.33N 79.30W
06/23/2017 WESTMORELAND PA 911 CALL CENTER
RT 982 AT MISSION RD IS FLOODED
&&
EVENT NUMBER PBZ1701721
RCCLocal storm report, Jun 23, 10:11 PM EDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PITTSBURGH PA
1011 PM EDT FRI JUN 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TORNADO 1 ESE LONG PINE 40.10N 80.15W
06/23/2017 WASHINGTON PA NWS STORM SURVEY
PRELIMINARY INFORMATION FROM NWS STORM SURVEY INDICATES
CLEAR TORNADO DAMAGE TO TREES AND BUILDINGS. FULL
DETAILS PENDING.
0311 PM TSTM WND DMG 1 NNE WASHINGTON 40.19N 80.24W
06/23/2017 WASHINGTON PA SOCIAL MEDIA
TREES DOWN
0314 PM FLASH FLOOD 6 N CLAYSVILLE 40.21N 80.41W
06/23/2017 WASHINGTON PA TRAINED SPOTTER
DUTCH FORK CREEK OUT OF BANK AND ROAD IS FLOODED
0320 PM TSTM WND DMG 1 NW SOUTH STRABANE 40.15N 80.18W
06/23/2017 WASHINGTON PA EMERGENCY MNGR
MULTIPLE TREES DOWN AND STRUCTURAL COLLAPSE IN AMWELL
TWP
0322 PM TSTM WND DMG 1 ESE LONG PINE 40.10N 80.16W
06/23/2017 WASHINGTON PA EMERGENCY MNGR
GARAGE AND TWO HOUSES DAMAGED
0338 PM TSTM WND DMG 4 ENE WEST NEWTON 40.24N 79.70W
06/23/2017 WESTMORELAND PA 911 CALL CENTER
SEVERAL TREES DOWN
0341 PM TSTM WND DMG 2 WNW ROSTRAVER TOWNSHI 40.17N 79.81W
06/23/2017 WESTMORELAND PA 911 CALL CENTER
SEVERAL TREES DOWN
0344 PM TSTM WND DMG MONONGAHELA 40.20N 79.92W
06/23/2017 WASHINGTON PA TRAINED SPOTTER
TREES DOWN
0351 PM TSTM WND DMG 3 E ROSTRAVER TOWNSHIP 40.15N 79.72W
06/23/2017 WESTMORELAND PA 911 CALL CENTER
SEVERAL TREES DOWN
0351 PM TSTM WND DMG 3 SW NEW STANTON 40.19N 79.65W
06/23/2017 WESTMORELAND PA 911 CALL CENTER
SEVERAL TREES DOWN
0351 PM TSTM WND DMG 1 N PERRYOPOLIS 40.10N 79.75W
06/23/2017 FAYETTE PA 911 CALL CENTER
TREES DOWN
0356 PM TSTM WND DMG 2 SSW NEW STANTON 40.19N 79.63W
06/23/2017 WESTMORELAND PA 911 CALL CENTER
FIVE TREES DOWN IN HEMPFIELD TWP
0358 PM TSTM WND DMG 4 WSW SCOTTDALE 40.09N 79.67W
06/23/2017 FAYETTE PA 911 CALL CENTER
SEVERAL TREES DOWN
0403 PM TSTM WND DMG SCOTTDALE 40.10N 79.59W
06/23/2017 WESTMORELAND PA 911 CALL CENTER
SEVERAL TREES DOWN
0404 PM TSTM WND DMG MOUNT PLEASANT 40.15N 79.54W
06/23/2017 WESTMORELAND PA 911 CALL CENTER
SEVERAL TREES DOWN
0414 PM TSTM WND DMG 2 SE BROWNSVILLE 40.00N 79.87W
06/23/2017 FAYETTE PA 911 CALL CENTER
SEVERAL TREES DOWN
0414 PM TSTM WND DMG MASONTOWN 39.85N 79.91W
06/23/2017 FAYETTE PA AMATEUR RADIO
TREES DOWN
0422 PM TSTM WND DMG 2 SSE LIGONIER 40.22N 79.23W
06/23/2017 WESTMORELAND PA 911 CALL CENTER
TREES DOWN
0435 PM FLASH FLOOD WASHINGTON 40.17N 80.25W
06/23/2017 WASHINGTON PA 911 CALL CENTER
FIVE SUBMERGED VEHICLES DUE TO HIGH WATER
0435 PM TSTM WND DMG 4 N DONEGAL 40.17N 79.38W
06/23/2017 WESTMORELAND PA PUBLIC
TREES DOWN
0450 PM FLASH FLOOD KECKSBURG 40.18N 79.46W
06/23/2017 WESTMORELAND PA SOCIAL MEDIA
SNAKE HILL FLOODING FROM KECKSBURGH TO ACME
0450 PM FLASH FLOOD DRAVOSBURG 40.35N 79.89W
06/23/2017 ALLEGHENY PA 911 CALL CENTER
RAMP TO DRAVOSBURG FROM RT 837 FLOODED
0450 PM FLASH FLOOD DRAVOSBURG 40.35N 79.89W
06/23/2017 ALLEGHENY PA 911 CALL CENTER
RT 837 RAMP TO DRAVOSBURG CLOSED DUE TO FLOODING
0455 PM FUNNEL CLOUD PINE BANK 39.76N 80.31W
06/23/2017 GREENE PA TRAINED SPOTTER
FUNNEL CLOUD REPORTED IN GILMORE TOWNSHIP
0500 PM TSTM WND DMG SPRAGGS 39.78N 80.22W
06/23/2017 GREENE PA TRAINED SPOTTER
TREES AND WIRES DOWN
0502 PM FLASH FLOOD SEWARD 40.41N 79.02W
06/23/2017 WESTMORELAND PA 911 CALL CENTER
RT 711 IN SEWARD BORO FLOODED
0503 PM FLASH FLOOD LIGONIER 40.24N 79.24W
06/23/2017 WESTMORELAND PA 911 CALL CENTER
BRAILER DRIVE IN LIGONIER TWP RESIDENTIAL AND ROADWAY
FLOODING
0503 PM FLASH FLOOD LATROBE 40.31N 79.38W
06/23/2017 WESTMORELAND PA 911 CALL CENTER
BETHEL CHURCH RD. FLOODED
0504 PM FLASH FLOOD SCOTTDALE 40.10N 79.59W
06/23/2017 WESTMORELAND PA 911 CALL CENTER
MOUNTAINVIEW DRIVE FLOODED
0505 PM FLASH FLOOD SCOTTDALE 40.10N 79.59W
06/23/2017 WESTMORELAND PA SOCIAL MEDIA
CREEK FLOODED AND RUNNING OVER HOMESTEAD AVE
0505 PM FLASH FLOOD NEW ALEXANDRIA 40.39N 79.42W
06/23/2017 WESTMORELAND PA 911 CALL CENTER
MCCHESNEY RD. FLOODED
0506 PM FLASH FLOOD LIGONIER 40.24N 79.24W
06/23/2017 WESTMORELAND PA 911 CALL CENTER
RT 30 AT RT 381 FLOODED
0507 PM FLASH FLOOD MOUNT PLEASANT 40.15N 79.54W
06/23/2017 WESTMORELAND PA 911 CALL CENTER
W MAIN ST IN MT PLEASANT STREET AND RESIDENTIAL
FLOODING
0508 PM TSTM WND DMG 10 NNW MANNINGTON 39.66N 80.40W
06/23/2017 MONONGALIA WV 911 CALL CENTER
TREES DOWN
0514 PM TSTM WND DMG 11 SW WAYNESBURG 39.79N 80.34W
06/23/2017 GREENE PA 911 CALL CENTER
SEVERAL TREES DOWN
0515 PM TSTM WND DMG WADESTOWN 39.68N 80.33W
06/23/2017 MONONGALIA WV PUBLIC
TREES SNAPPED AND SOME UPROOTED.
0516 PM FLASH FLOOD LIGONIER 40.24N 79.24W
06/23/2017 WESTMORELAND PA 911 CALL CENTER
RT 711 AND MCDOWELL RD FLOODED
0517 PM FLASH FLOOD MOUNT PLEASANT 40.15N 79.54W
06/23/2017 WESTMORELAND PA 911 CALL CENTER
FLOODING ON LIBERTY ST. AND N. GEARY ST....
0518 PM TSTM WND DMG 10 SSW WAYNESBURG 39.77N 80.29W
06/23/2017 GREENE PA 911 CALL CENTER
SEVERAL TREES DOWN
0524 PM TSTM WND DMG 9 NW CASSVILLE 39.76N 80.17W
06/23/2017 GREENE PA 911 CALL CENTER
SEVERAL TREES DOWN
0537 PM FLASH FLOOD LIGONIER 40.24N 79.24W
06/23/2017 WESTMORELAND PA 911 CALL CENTER
NATURE RUN RD. AND GRIFFITH RD. FLOODED
0539 PM FLASH FLOOD MOUNT PLEASANT 40.15N 79.54W
06/23/2017 WESTMORELAND PA 911 CALL CENTER
CLAYPIKE RD AT FREEMAN FALLS RD FLOODED
0545 PM TSTM WND DMG 3 NNW OLIVER 39.96N 79.75W
06/23/2017 FAYETTE PA 911 CALL CENTER
TREES DOWN
0546 PM FUNNEL CLOUD 4 NNE NEW SALEM-BUFFING 39.98N 79.78W
06/23/2017 FAYETTE PA TRAINED SPOTTER
TTRAINED SPOTTER REPORTED FUNNEL CLOUD BUT DID NOT
TOUCH THE GROUND.
0547 PM TORNADO 1 SW UNIONTOWN 39.89N 79.74W
06/23/2017 FAYETTE PA TRAINED SPOTTER
SPOTTER REPORTED ROPE TORNADO ON THE GROUND SOUTHWEST
OF UNIONTOWN
0550 PM FLASH FLOOD 5 NW FAIRDALE 39.93N 80.05W
06/23/2017 GREENE PA 911 CALL CENTER
ROADS CLOSED DUE TO HIGH WATER
0550 PM FLASH FLOOD MURRYSVILLE 40.44N 79.66W
06/23/2017 WESTMORELAND PA 911 CALL CENTER
WILLIAM PENN HIGHWAY FLOODED
0555 PM FLASH FLOOD 1 NNW FAIRDALE 39.90N 79.97W
06/23/2017 GREENE PA 911 CALL CENTER
ROADS CLOSED DUE TO HIGH WATER
0604 PM TSTM WND DMG CHEAT LAKE 39.67N 79.85W
06/23/2017 MONONGALIA WV 911 CALL CENTER
TREES DOWN
0605 PM TSTM WND DMG BRUCETON MILLS 39.66N 79.64W
06/23/2017 PRESTON WV DEPT OF HIGHWAYS
TREES DOWN ALONG I-68
0628 PM FLASH FLOOD KIPLING 40.00N 81.50W
06/23/2017 GUERNSEY OH SOCIAL MEDIA
WATER OVER RT 265
0628 PM FLASH FLOOD KIPLING 40.00N 81.50W
06/23/2017 GUERNSEY OH SOCIAL MEDIA
FLOODING CLOSED BOTHER DIRECTIONS OF I-70....WATER
RISING RAPIDLY
0638 PM TSTM WND DMG FRIENDSVILLE 39.66N 79.41W
06/23/2017 GARRETT MD 911 CALL CENTER
TREES DOWN
0639 PM HEAVY RAIN PERRYOPOLIS 40.09N 79.75W
06/23/2017 M2.97 INCH FAYETTE PA TRAINED SPOTTER
SINCE 7AM
0644 PM FLASH FLOOD LIGONIER 40.24N 79.24W
06/23/2017 WESTMORELAND PA 911 CALL CENTER
MULTIPLE SWIFT WATER RESCUES ONGOING ON JEFFERSON
SCHOOL RD
0645 PM FLASH FLOOD 1 NE HOGSETT 39.92N 79.70W
06/23/2017 FAYETTE PA SOCIAL MEDIA
NATIONAL PIKE ROAD UNDER WATER
0708 PM TSTM WND DMG FINZEL 39.71N 78.95W
06/23/2017 GARRETT MD 911 CALL CENTER
TREES DOWN
0725 PM FLASH FLOOD NEW SALEM 39.92N 79.84W
06/23/2017 FAYETTE PA AMATEUR RADIO
HOMES FLOODED ON FILBERT ORIENT RD.
0725 PM FLASH FLOOD FAIRBANK 39.94N 79.85W
06/23/2017 FAYETTE PA AMATEUR RADIO
BOATS ARE BEING SENT TO THE SCENE TO EVACUATE RESIDENTS
0732 PM FLASH FLOOD WAYNESBURG 39.90N 80.19W
06/23/2017 GREENE PA 911 CALL CENTER
THREE FEET OF WATER ON OAK FOREST RD.
0734 PM FLASH FLOOD WAYNESBURG 39.90N 80.19W
06/23/2017 GREENE PA 911 CALL CENTER
CONSTRUCTION TRAILER AT WEST GREENE HIGH SCHOOL WASHED
DOWN THE CREEK UNDER A RAILROAD TRESSEL
0803 PM FLASH FLOOD MOUNDSVILLE 39.92N 80.74W
06/23/2017 MARSHALL WV EMERGENCY MNGR
BIG GRAYS CREEK OUT OF ITS BANK
0933 PM FLASH FLOOD DERRY 40.33N 79.30W
06/23/2017 WESTMORELAND PA 911 CALL CENTER
RT 982 AT MISSION RD IS FLOODED
&&
EVENT NUMBER PBZ1701720 PBZ1701665 PBZ1701658 PBZ1701659 PBZ1701661
PBZ1701663 PBZ1701662 PBZ1701717 PBZ1701666 PBZ1701672 PBZ1701680
PBZ1701664 PBZ1701682 PBZ1701670 PBZ1701669 PBZ1701681 PBZ1701713
PBZ1701668 PBZ1701667 PBZ1701712 PBZ1701671 PBZ1701674 PBZ1701675
PBZ1701673 PBZ1701678 PBZ1701676 PBZ1701677 PBZ1701683 PBZ1701684
PBZ1701679 PBZ1701688 PBZ1701689 PBZ1701690 PBZ1701701 PBZ1701685
PBZ1701704 PBZ1701693 PBZ1701692 PBZ1701686 PBZ1701687 PBZ1701695
PBZ1701696 PBZ1701700 PBZ1701694 PBZ1701691 PBZ1701698 PBZ1701699
PBZ1701697 PBZ1701719 PBZ1701708 PBZ1701702 PBZ1701703 PBZ1701715
PBZ1701705 PBZ1701706 PBZ1701707 PBZ1701716 PBZ1701714 PBZ1701718
PBZ1701709 PBZ1701710 PBZ1701711 PBZ1701721
FRIESLocal storm report, Jun 23, 10:30 PM EDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1030 PM EDT FRI JUN 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM TSTM WND DMG SWANTON 39.46N 79.23W
06/23/2017 GARRETT MD 911 CALL CENTER
MULTIPLE TREES DOWN AT 4797 BITTENGER RD.
&&
EVENT NUMBER PBZ1701722
RCCLocal storm report, Jun 23, 11:00 PM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PITTSBURGH PA
1100 PM EDT FRI JUN 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0321 PM TORNADO 1 ESE LONG PINE 40.11N 80.16W
06/23/2017 WASHINGTON PA NWS STORM SURVEY
FULL DETAILS PROVIDED IN PUBLIC INFORMATION STATEMENT.
LOCATION DETAILS AND TIME ADJUSTED HERE TO REFLECT STORM
SURVEY RESULTS.
&&
CORRECTED EVENT TIME...LOCATION...REMARKS
EVENT NUMBER PBZ1701720
KRAMARThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 8:55 PM EDT | Flash Flood Warning | PBZ | Fayette, Greene | 4 hr |
| Jun 24, 4:52 AM EDT | River Flood Advisory | PBZ | Allegheny | 36 hr |
Nearby
Areal Flood Warnings in Pennsylvania, 2017Every areal flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.